All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

October 2018 , Volume 23 , Issue 8

Select all articles


Positive solutions to the unstirred chemostat model with Crowley-Martin functional response
Hai-Xia Li, Jian-Hua Wu, Yan-Ling Li and Chun-An Liu
2018, 23(8): 2951-2966 doi: 10.3934/dcdsb.2017128 +[Abstract](2339) +[HTML](705) +[PDF](481.89KB)
Fractional Navier-Stokes equations
Jan W. Cholewa and Tomasz Dlotko
2018, 23(8): 2967-2988 doi: 10.3934/dcdsb.2017149 +[Abstract](3340) +[HTML](1068) +[PDF](566.06KB)
Stability of dislocation networks of low angle grain boundaries using a continuum energy formulation
Yang Xiang and Xiaodong Yan
2018, 23(8): 2989-3021 doi: 10.3934/dcdsb.2017183 +[Abstract](1609) +[HTML](721) +[PDF](639.49KB)
Eventual smoothness and asymptotic behaviour of solutions to a chemotaxis system perturbed by a logistic growth
Giuseppe Viglialoro and Thomas E. Woolley
2018, 23(8): 3023-3045 doi: 10.3934/dcdsb.2017199 +[Abstract](2152) +[HTML](610) +[PDF](1150.37KB)
On the scale dynamics of the tropical cyclone intensity
Chanh Kieu and Quan Wang
2018, 23(8): 3047-3070 doi: 10.3934/dcdsb.2017196 +[Abstract](1669) +[HTML](605) +[PDF](1387.75KB)
Repulsion effects on boundedness in a quasilinear attraction-repulsion chemotaxis model in higher dimensions
Hai-Yang Jin and Tian Xiang
2018, 23(8): 3071-3085 doi: 10.3934/dcdsb.2017197 +[Abstract](1631) +[HTML](618) +[PDF](462.02KB)
Positive steady states of a density-dependent predator-prey model with diffusion
Kaigang Huang, Yongli Cai, Feng Rao, Shengmao Fu and Weiming Wang
2018, 23(8): 3087-3107 doi: 10.3934/dcdsb.2017209 +[Abstract](1797) +[HTML](647) +[PDF](602.62KB)
Continuous and discrete one dimensional autonomous fractional ODEs
Yuanyuan Feng, Lei Li, Jian-Guo Liu and Xiaoqian Xu
2018, 23(8): 3109-3135 doi: 10.3934/dcdsb.2017210 +[Abstract](1834) +[HTML](596) +[PDF](624.84KB)
Cumulative and maximum epidemic sizes for a nonlinear SEIR stochastic model with limited resources
Julia Amador and Mariajesus Lopez-Herrero
2018, 23(8): 3137-3151 doi: 10.3934/dcdsb.2017211 +[Abstract](1813) +[HTML](608) +[PDF](387.29KB)
Method of sub-super solutions for fractional elliptic equations
Yanqin Fang and De Tang
2018, 23(8): 3153-3165 doi: 10.3934/dcdsb.2017212 +[Abstract](1940) +[HTML](561) +[PDF](393.68KB)
The dynamics of gene transcription in random environments
Jian Ren, Feng Jiao, Qiwen Sun, Moxun Tang and Jianshe Yu
2018, 23(8): 3167-3194 doi: 10.3934/dcdsb.2018224 +[Abstract](935) +[HTML](134) +[PDF](4520.34KB)
Nonconforming elements of class $L^2$ for Helmholtz transmission eigenvalue problems
Jiayu Han
2018, 23(8): 3195-3212 doi: 10.3934/dcdsb.2018281 +[Abstract](752) +[HTML](53) +[PDF](515.07KB)
Global dynamics and travelling wave solutions for a class of non-cooperative reaction-diffusion systems with nonlocal infections
Wei Wang and Wanbiao Ma
2018, 23(8): 3213-3235 doi: 10.3934/dcdsb.2018242 +[Abstract](753) +[HTML](74) +[PDF](542.75KB)
Partial control of chaos: How to avoid undesirable behaviors with small controls in presence of noise
Rubén Capeáns, Juan Sabuco and Miguel A. F. Sanjuán
2018, 23(8): 3237-3274 doi: 10.3934/dcdsb.2018241 +[Abstract](524) +[HTML](77) +[PDF](6707.18KB)
Stochastic non-autonomous Holling type-Ⅲ prey-predator model with predator's intra-specific competition
Sampurna Sengupta, Pritha Das and Debasis Mukherjee
2018, 23(8): 3275-3296 doi: 10.3934/dcdsb.2018244 +[Abstract](680) +[HTML](101) +[PDF](621.15KB)
Global Kneser solutions to nonlinear equations with indefinite weight
Zuzana Došlá, Mauro Marini and Serena Matucci
2018, 23(8): 3297-3308 doi: 10.3934/dcdsb.2018252 +[Abstract](429) +[HTML](69) +[PDF](386.14KB)
Poisson $S^2$-almost automorphy for stochastic processes and its applications to SPDEs driven by Lévy noise
Xueqin Li, Chao Tang and Tianmin Huang
2018, 23(8): 3309-3345 doi: 10.3934/dcdsb.2018282 +[Abstract](603) +[HTML](67) +[PDF](513.87KB)
Exponential stability of SDEs driven by $G$-Brownian motion with delayed impulsive effects: average impulsive interval approach
Yong Ren, Wensheng Yin and Dongjin Zhu
2018, 23(8): 3347-3360 doi: 10.3934/dcdsb.2018248 +[Abstract](611) +[HTML](81) +[PDF](398.15KB)
On geometric conditions for reduction of the Moreau sweeping process to the Prandtl-Ishlinskii operator
Dmitrii Rachinskii
2018, 23(8): 3361-3386 doi: 10.3934/dcdsb.2018246 +[Abstract](506) +[HTML](61) +[PDF](640.9KB)
Mathematical analysis of macrophage-bacteria interaction in tuberculosis infection
Danyun He, Qian Wang and Wing-Cheong Lo
2018, 23(8): 3387-3413 doi: 10.3934/dcdsb.2018239 +[Abstract](851) +[HTML](243) +[PDF](1087.46KB)
Chaotic dynamics in a transport equation on a network
Proscovia Namayanja
2018, 23(8): 3415-3426 doi: 10.3934/dcdsb.2018283 +[Abstract](442) +[HTML](71) +[PDF](371.87KB)
Global solutions to Chemotaxis-Navier-Stokes equations in critical Besov spaces
Minghua Yang, Zunwei Fu and Jinyi Sun
2018, 23(8): 3427-3460 doi: 10.3934/dcdsb.2018284 +[Abstract](873) +[HTML](126) +[PDF](628.66KB)
Synchronization in networks with strongly delayed couplings
Daniel M. N. Maia, Elbert E. N. Macau, Tiago Pereira and Serhiy Yanchuk
2018, 23(8): 3461-3482 doi: 10.3934/dcdsb.2018234 +[Abstract](702) +[HTML](67) +[PDF](779.14KB)
A stochastic SIRI epidemic model with relapse and media coverage
Tomás Caraballo, Mohamed El Fatini, Roger Pettersson and Regragui Taki
2018, 23(8): 3483-3501 doi: 10.3934/dcdsb.2018250 +[Abstract](942) +[HTML](82) +[PDF](873.67KB)
Horizontal patterns from finite speed directional quenching
Rafael Monteiro
2018, 23(8): 3503-3534 doi: 10.3934/dcdsb.2018285 +[Abstract](576) +[HTML](60) +[PDF](695.25KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]